MathSciNet Relay Station
MathSciNet bibliographic data
MR2084469 42B10 (26D15)
Bennett, Jonathan A trilinear restriction problem for the paraboloid in $\Bbb R\sp 3$. Electron. Res. Announc. Amer. Math. Soc. 10 (2004), 97–102 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement